# SDR AALA202202107410

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N437AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10597
- Aircraft time: 931 hours, 279 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 466191
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 HOT BRAKE TEMPERATURE ECAM IN CRUISE. FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO HNL, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202202097410:  REPLACED #1 BRAKE TEMPERATURE SENSOR PER AMM 32-47-15.** (CLOSED)
